# SDR SWAA2022010643903

- Difficulty date: November 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT LOWER AUXILIARY SILL BETWEEN S-21L AND-23L AT STA 320.  FOUND CORROSION ON ANGLE.   REMOVED EXFOLIATED ANGLE CHORD AT E&E COMPARTMENT LOWER AUXILIARY SILL; BETWEEN S21L AND S23L AT STA 320 APPX. IAW SRM 51-40-02-0G-0.  REMOVED ANGLE CHORD AT E&E BAY LOWER SILL. FOUND OUT OF LIMITS IAW SRM 53-10-15-1A-1; 4.A.  LOCATED AND DRILLED NEW ANGLE.  FOUND OUT OF LIMITS IAW SRM 51-40-05-0G-0 AND DWG#141A8240.  TREATED AND PRIMED DRILLED HOLES.  INSTALLED NEW ANGLE IAWSRM 51-20-01-0G-0 AND DWG#141A8240.
